# SDR USAA2012072500049

- Difficulty date: July 15, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601197
- Part serial: 571
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - NR 1 SLAT TRAILING EDGE WEDGE LOWER SKIN DISBONDED 24 INCHES INBOARD FROM OUTBOARD END.  REMOVED AND REPLACED SLAT IAW JOBCARD 03C30227005.
